# SDR COMA0860277

- Difficulty date: June 9, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 22,102 hours, 19,779 cycles
- Engine: Ge CF343A1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Check Valve
- Part number: 388700320153
- Condition: Failed
- Location: Rt Agb
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM CVG RT ENG HIGH OIL TEMP.  EMERGENCY DECLARED, ACFT RETURNED BACK TO CVG AND LANDED SAFELY.  FOUND RT ENG AGB OVER SERVICED WITH OIL.  REMOVED AND REPLACED RT ENG BYPASS CHECK VALVE.  (S)
